# SDR SWIA200514408

- Difficulty date: January 15, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 6,420 hours, 5,640 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS SIDE WINDOW HAS MULTIPLE CRACKS THAT SPAN THE LENGTH OF WINDOWS.  REMOVED AND REPLACED LT SIDE WINDOW IAW AMM 56-12-01.  P/N NP139322-5, S/N OFF 01352H5316.
